# SDR HYIA20141224002

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N540BN
- Make and model: Bnorm BN2B20
- Aircraft serial: 2207
- Aircraft time: 8,357 hours, 5,324 cycles
- System (JASC): 3242 · Brake
- Part: Brake Pads
- Condition: Worn
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE INOPERATIVE, PEDAL TO THE FLOOR, BRAKE PAD VERY WORN.  R & R LT OTBD BRAKE LININGS IAW MM CH 2 9.  R & R LT OTBD BRAKE CALIPER IAW MM CH 2 9, SERVICED SYS AS REQUIRED.  OPERATIONS CHECKED GOOD WITH NO FURTHER DEFECT NOTED.
